Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The $ k$-norm extension property for Banach spaces


Author: Henry B. Cohen
Journal: Proc. Amer. Math. Soc. 15 (1964), 797-802
MSC: Primary 46.10
DOI: https://doi.org/10.1090/S0002-9939-1964-0169023-2
MathSciNet review: 0169023
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Aronszajn and P. Panitchpakdi, Extension of uniformly continuous transformations and hyperconvex metric spaces, Pacific J. Math. 6 (1956), 405-439. MR 0084762 (18:917c)
  • [2] D. B. Goodner, Separable spaces with the extension property, J. London Math. Soc. 35 (1960), 239-240. MR 0120521 (22:11273)
  • [3] L. Nachbin, A theorem of the Hahn-Banach type for linear transformations, Trans. Amer. Math. Soc. 68 (1950), 28-46. MR 0032932 (11:369a)
  • [4] R. Sikorski, Boolean algebras, Springer-Verlag, Berlin, 1960. MR 0126393 (23:A3689)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.10

Retrieve articles in all journals with MSC: 46.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0169023-2
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society